# SDR CA160311002

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 12,662 hours
- Engine: Ge CF343A
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 6008501517
- Condition: Stuck
- Location: Mlg
- Part time: 12,662 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OPERATIONAL CHECKS OF LANDING GEAR SYSTEM GEAR SWINGS, THE EMERGENCY SYSTEM HAS BEEN ACTIVATED. THE GEAR EXTENDED WITH OUT ANY ISSUES. FOLLOWING STEPS CALLED FOR PLACEMENT OF TARGETS ON THE MAIN GEAR TO ACTIVATE NR 2 ELECTRICALLY DRIVEN HYDRAULIC PUMP. THE PUMP HAS TURN ON AND PROVIDED PRESSURE BUT THE NOSE LANDING GEAR DOORS WOULD NOT CLOSE. IT CAN BE HEARD THAT THE PUMP WAS WORKING AND THE PRESSURE WAS THERE. UPON GAINING ACCESS TO UNDER FLOOR AREA IT WAS NOTICED THAT MECHANICAL ARM, DRIVEN BY RELEASE LEVER IN COCKPIT, THAT ACTIVATED THE BYPASS VALVE AND RELEASED GEAR UP LOCKS TO ALLOW FREE FALL OF GEAR WAS HUNG UP ON THE WIRE BUNDLE. WIRE BUNDLE WAS RE SECURED TO ELIMINATE INTERFERENCE AND GEAR SYSTEM RETESTED SUCCESSFULLY.
